Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Cheyenne, WY

June 25, 2015Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2015, 7:01 PM MDT for Cheyenne County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 7:01 PM MDT (01:01 UTC)
Expired
Jun 25, 2015, 7:30 PM MDT
In force
29 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 172 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:04 PM MDTTSTM WND GST 513 E Gurley, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:30 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 878 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
878 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2352 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WUUS55 KCYS 260101
SVRCYS
NEC033-260130-
/O.NEW.KCYS.SV.W.0124.150626T0101Z-150626T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
701 PM MDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 730 PM MDT

* AT 701 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF GURLEY TO NEAR SUNOL TO NEAR
  LORENZO...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SIDNEY...LODGEPOLE...LORENZO...SIDNEY AIRPORT...COLTON AND SUNOL. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 55 AND
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4100 10263 4101 10310 4136 10295 4141 10291
      4134 10262 4133 10261 4105 10261
TIME...MOT...LOC 0101Z 294DEG 45KT 4132 10284 4116 10281 4103 10296 

HAIL...0.75IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
237 
WWUS55 KCYS 260109
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
709 PM MDT THU JUN 25 2015

NEC033-260130-
/O.CON.KCYS.SV.W.0124.000000T0000Z-150626T0130Z/
CHEYENNE NE-
709 PM MDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY...

AT 709 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF GURLEY TO SUNOL TO 7 MILES SOUTHEAST
OF SIDNEY AIRPORT...MOVING SOUTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...SIDNEY AIRPORT...COLTON AND SUNOL. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 58 AND
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4101 10305 4132 10291 4130 10261 4105 10261
      4100 10263
TIME...MOT...LOC 0109Z 296DEG 38KT 4131 10278 4115 10275 4102 10290 

HAIL...0.75IN
WIND...70MPH

$$

HAMMER
662 
WWUS55 KCYS 260126
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT THU JUN 25 2015

NEC033-260136-
/O.EXP.KCYS.SV.W.0124.000000T0000Z-150626T0130Z/
CHEYENNE NE-
726 PM MDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
WILL EXPIRE AT 730 PM MDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4101 10305 4132 10291 4130 10261 4105 10261
      4100 10263
TIME...MOT...LOC 0125Z 294DEG 45KT 4131 10278 4115 10275 4102 10290 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:30 PM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 25, 3:30 PM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
330 PM MDT THU JUN 25 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 330 PM MDT THU JUN 25 2015

ANTICIPATED SEVERE WEATHER EVENT ONGOING THIS AFTERNOON. AFTER
MORNING SEVERE THUNDERSTORMS WE ARE IN A LULL RIGHT NOW AND
GETTING READY FOR ROUND TWO.

CURRENTLY...MCS COMPLEX HAS CLEARED THE NEBRASKA PANHANDLE THIS
AFTERNOON AND IS PUSHING OFF INTO CENTRAL NEBRASKA. LATEST RADAR
MOSAIC SHOWING ISOLATED TO SCATTERED THUNDERSTORMS BEGINNING TO
DEVELOP OVER NORTH CENTRAL AND NORTHEASTERN WYOMING...MOVING
SOUTHEAST. LATEST MESOANALYSIS PAGE SHOWING SOUTHEAST WYOMING IN
AN AREA OF UNCAPPED ENVIRONMENT...WITH SURFACE BASED CAPES BETWEEN
2500 AND 3500 J/KG. AREAS THAT SAW CONVECTION THIS MORNING ARE
SEEING SOME CONVECTIVE INHIBITION RANGING FROM -50 TO -75 J/KG
OVER THE NORTHERN PANHANDLE. WATER VAPOR IMAGERY SHOWING A WEAK
SHORTWAVE MOVING INTO NORTH CENTRAL WYOMING THIS AFTERNOON AND
THIS SHOULD BE THE CATALYST FOR MORE WIDESPREAD CONVECTION THIS
AFTERNOON.

FOR THE REMAINDER OF THIS AFTERNOON AND EVENING...A SCATTERED
COVERAGE OF STORMS BEING FORECAST FOR AREAS EAST OF THE LARAMIE
RANGE. WITH AFTERNOON HEATING...CAPE SHOULD REMAIN HIGH...IN THE
2500-3000 J/KG RANGE. LATEST HRRR SIMULATED RADAR IMAGERY SHOWING
THE MAJORITY OF CONVECTION OVER THE SOUTHERN PANHANDLE THROUGH MID
EVENING.

ONE AREA OF CONCERN HYDRO WISE. MORNING CONVECTION OVER DAWES AND
NORTHERN SIOUX COUNTIES HAVE PRIMED THIS AREA FOR POTENTIAL FLASH
FLOODING. WE RECEIVED REPORTS OF UP TO AS MUCH AS 2.5 INCHES OF
RAIN HAS THAT HAS ALREADY FALLEN IN DAWES COUNTY JUST SOUTH OF
CHADRON. REPORTS OVER NORTHERN SIOUX AROUND AN INCH AND FURTHER
WEST IN CONVERSE COUNTY...WE RECEIVED REPORTS CLOSE TO AN INCH
FROM MORNING CONVECTION. WILL KEEP THE FLASH FLOOD WATCH GOING AS
ANY MORE STORMS UP THERE COULD PRODUCE FLOODING CONDITIONS
QUICKLY.

SHORTWAVE PASSES TO THE EAST INTO WESTERN NEBRASKA AFTER 06Z THIS
EVENING AND CONVECTION SHOULD COME TO AN END FROM WEST TO EAST AS
THIS OCCURS THROUGH THE EVENING HOURS. CONTINUED THE POTENTIAL FOR
AM FOG ESPECIALLY ACROSS THE PANHANDLE WHERE NORTHEAST WINDS WILL
LINGER.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 330 PM MDT THU JUN 25 2015

RELATIVELY QUIET WEATHER THIS WEEKEND AS A STRONG UPPER LEVEL
HIGH DEVELOPS NEAR THE FOUR CORNERS REGION AND GRADUALLY DRIFTS
NORTHWARD OVER THE NORTHERN GREAT BASIN. MODEL SOUNDINGS CONTINUE
TO INDICATE STRONG MIDLEVEL SUBSIDENCE OVER THE FORECAST AREA
WHICH WILL GREATLY INHIBIT CONVECTION SATURDAY AND SUNDAY
AFTERNOON. CAN NOT RULE OUT A FEW THUNDER SHOWERS OVER THE
MOUNTAINS THIS WEEKEND...OTHERWISE KEPT POP BELOW 10 PERCENT OVER
THE HIGH PLAINS. ALTHOUGH PRECIPITATION CHANCES WILL BE
LOW...DEWPOINTS WILL BE HIGH EAST OF THE LARAMIE RANGE WITH PRETTY
HIGH RELATIVE HUMIDITIES. HOWEVER...SUBSIDENCE ALOFT WILL BE TOO
GREAT TO OVERCOME FOR DEEP CONVECTION. THIS MAY CHANGE BY EARLY
NEXT WEEK AS THE UPPER LEVEL HIGH DRIFTS TO THE
WEST AND WEAKENS...ALLOWING SHORTWAVE ACTIVITY AND A MORE
FAVORABLE SHEAR PROFILE TO ENTER THE FORECAST AREA. INCREASED POP
TUESDAY THROUGH THURSDAY...WITH THE HIGHEST POTENTIAL FOR TSTORMS
OVER SOUTHEAST WYOMING. HIGH TEMPERATURES WILL BE NEAR OR
SLIGHTLY ABOVE NORMAL FOR THIS TIME OF THE YEAR WITH HIGHS IN THE
80S TO NEAR 90. MODELS THEN INDICATE A COOL FRONT QUICKLY MOVING
SOUTHWARD ACROSS THE AREA BY WEDNESDAY EVENING...WHICH MAY RESULT
IN TEMPERATURES SLIGHTLY BELOW NORMAL BY THE END OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1201 PM MDT THU JUN 25 2015

MOST OF THE THUNDERSTORM ACTIVITY TODAY SHOULD AFFECT AREAS FROM
CHEYENNE EAST INTO THE NEBRASKA PANHANDLE. LESS COVERAGE FROM
CHEYENNE WEST AND CARRIED A VCTS MID TO LATE AFTERNOON IN
CHEYENNE...WITH PREVAILING PERIODS OF THUNDER FOR CHADRON THROUGH
MID AFTERNOON...THEN SOUTH ACROSS THE REMAINDER OF THE NEBRASKA
PANHANDLE TAF SITE MID TO LATE AFTERNOON. MOST OF THE STORMS
SHOULD DIMINISH MID TO LATE EVENING...THEN WITH LIGHT WINDS WE MAY
SEE A PERIOD OF LOW CLOUDS AND FOG TOWARD EARLY MORNING FOR THE
WESTERN NEBRASKA PANHANDLE SITES.

&&

.FIRE WEATHER...
ISSUED AT 330 PM MDT THU JUN 25 2015

ACTIVE WEATHER TODAY AS SCATTERED SHOWERS AND THUNDERSTORMS WILL
IMPACT MUCH OF SOUTHEAST WYOMING AND NEBRASKA PANHANDLE. THESE
STORMS LOOK TO GRADUALLY DECREASE AS THE EVENING PROGRESSES.
A DRIER DAY ON TAP FOR FRIDAY AS THE FRONT THATS CURRENTLY OVER THE
AREA MOVES EAST. NICE AND DRY WEATHER FOR THE WEEKEND WITH AFTERNOON
HUMIDITIES IN THE UPPER TEENS WEST OF THE LARAMIE RANGE AND LOWER
30S EAST. NO FIRE WEATHER CONCERNS AS AREA FUELS ARE RATED
NONRECEPTIVE TO LARGE FIRE GROWTH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ102.

NE...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NEZ002-095.

&&

SHORT TERM...GCC
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...GCC
Hazardous weather outlook, Jun 25, 6:58 PM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MDT THU JUN 25 2015

NEZ002-003-019>021-054-055-095-096-270100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
658 PM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE STILL LIKELY IN THE NEBRASKA PANHANDLE
TONIGHT. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING
GOLFBALL SIZED HAIL...DOWNBURST WINDS TO 60 MPH AND HEAVY RAINFALL
LEADING TO FLASH FLOODING. AREAS OF CONCERN TONIGHT WILL BE THE
SOUTHERN PANHANDLE...ROUGHLY SOUTH OF A LINE FROM ALLIANCE TO
TORRINGTON THROUGH 10 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND
AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM SOUTH OF A LINE
FROM ALLIANCE TO TORRINGTON.

WYZ101>103-105>108-110-114>119-270100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
658 PM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS
EVENING. THESE STORMS ARE NO LONGER EXPECTED TO BE SEVERE. DIME
SIZED HAIL AND DOWNBURST WINDS TO 40 MPH ARE POSSIBLE WITH THE
STRONGER STORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY
AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

WYZ104-109-111>113-270100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-
658 PM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

In the hours before

Local storm report, Jun 25, 6:21 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
621 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 NW HEMINGFORD         42.34N 103.10W
06/25/2015  E3.00 INCH       BOX BUTTE          NE   PUBLIC

            VIA TWITTER PICTURE

&&

KC
Local storm report, Jun 25, 6:36 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     FLASH FLOOD      BRIDGEPORT              41.67N 103.10W
06/25/2015                   MORRILL            NE   PUBLIC

            PICTURE POSTED ON TWITTER.

&&

KC
Local storm report, Jun 25, 6:40 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             ALLIANCE                42.10N 102.87W
06/25/2015  E1.75 INCH       BOX BUTTE          NE   TRAINED SPOTTER

&&

KC
Local storm report, Jun 25, 6:43 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     9 N ALLIANCE            42.23N 102.87W
06/25/2015  E65 MPH          BOX BUTTE          NE   NWS EMPLOYEE

            NATIONAL WEATHER SERVICE EMPLOYEE DRIVING THROUGH THE
            AREA ENCOUNTERED 65 MPH WINDS AND 1.25 INCH DIAMETER HAIL
            NORTH OF ALLIANCE

&&

TTRUDEL
Local storm report, Jun 25, 6:51 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     HAIL             17 NE DOUGLAS           42.93N 105.16W
06/25/2015  E1.00 INCH       CONVERSE           WY   TRAINED SPOTTER

1052 AM     HAIL             11 N CRAWFORD           42.84N 103.41W
06/25/2015  E0.50 INCH       DAWES              NE   TRAINED SPOTTER

1230 PM     HEAVY RAIN       CHADRON ST PARK         42.68N 103.00W
06/25/2015  M2.60 INCH       DAWES              NE   PARK/FOREST SRVC

1245 PM     TSTM WND GST     HEMINGFORD              42.32N 103.08W
06/25/2015  E50.00 MPH       BOX BUTTE          NE   TRAINED SPOTTER

0118 PM     HAIL             6 NE ALLIANCE           42.16N 102.79W
06/25/2015  E4.25 INCH       BOX BUTTE          NE   PUBLIC

0118 PM     HAIL             5 NNE ALLIANCE          42.17N 102.84W
06/25/2015  M1.75 INCH       BOX BUTTE          NE   FIRE DEPT/RESCUE

0120 PM     HAIL             7 NE ALLIANCE           42.17N 102.78W
06/25/2015  E1.75 INCH       BOX BUTTE          NE   TRAINED SPOTTER

0120 PM     HAIL             3 NE ALLIANCE           42.13N 102.83W
06/25/2015  E1.75 INCH       BOX BUTTE          NE   PUBLIC

            HAIL LASTED FROM 120 TO 127PM. 55MPH WIND GUSTS MEASURED.
            WINDOWS BROKEN OUT OF GARAGE AND BASEMENT. 0.31 INCHES OF
            LIQUID MEASURED.

0400 PM     HAIL             19 W WHEATLAND          42.05N 105.33W
06/25/2015  E0.75 INCH       ALBANY             WY   TRAINED SPOTTER

0409 PM     HAIL             8 N WHEATLAND           42.17N 104.96W
06/25/2015  E0.75 INCH       PLATTE             WY   TRAINED SPOTTER

0420 PM     HAIL             5 NE WHEATLAND          42.10N 104.89W
06/25/2015  E0.50 INCH       PLATTE             WY   TRAINED SPOTTER

0438 PM     HAIL             CRAWFORD                42.69N 103.41W
06/25/2015  E1.75 INCH       DAWES              NE   LAW ENFORCEMENT

0438 PM     HAIL             CRAWFORD                42.69N 103.41W
06/25/2015  E1.75 INCH       DAWES              NE   LAW ENFORCEMENT

0512 PM     HAIL             7 N HEMINGFORD          42.42N 103.08W
06/25/2015  E1.50 INCH       BOX BUTTE          NE   TRAINED SPOTTER

0523 PM     TORNADO          2 N BAYARD              41.79N 103.32W
06/25/2015                   MORRILL            NE   TRAINED SPOTTER

0524 PM     HAIL             HEMINGFORD              42.32N 103.08W
06/25/2015  E1.75 INCH       BOX BUTTE          NE   TRAINED SPOTTER

0525 PM     TORNADO          1 NE BAYARD             41.77N 103.31W
06/25/2015                   MORRILL            NE   TRAINED SPOTTER

0525 PM     HAIL             2 NW HEMINGFORD         42.34N 103.10W
06/25/2015  E3.00 INCH       BOX BUTTE          NE   PUBLIC

            VIA TWITTER PICTURE

0527 PM     TORNADO          3 N BAYARD              41.80N 103.32W
06/25/2015                   MORRILL            NE   TRAINED SPOTTER

            TORNADO JUST WENT BY HIS HOUSE. 1/8 MILE WIDE. GOLF BALL
            SIZED HAIL.

0535 PM     TSTM WND GST     9 N ALLIANCE            42.23N 102.87W
06/25/2015  E65.00 MPH       BOX BUTTE          NE   NWS EMPLOYEE

            NATIONAL WEATHER SERVICE EMPLOYEE DRIVING THROUGH THE
            AREA ENCOUNTERED 65 MPH WINDS AND 1.25 INCH DIAMETER HAIL
            NORTH OF ALLIANCE

0540 PM     HAIL             3 E BAYARD              41.76N 103.26W
06/25/2015  E1.50 INCH       MORRILL            NE   TRAINED SPOTTER

0545 PM     HAIL             ALLIANCE                42.10N 102.87W
06/25/2015  E1.75 INCH       BOX BUTTE          NE   TRAINED SPOTTER

0553 PM     HAIL             ALLIANCE                42.10N 102.87W
06/25/2015  E1.00 INCH       BOX BUTTE          NE   PUBLIC

0619 PM     FLASH FLOOD      BRIDGEPORT              41.67N 103.10W
06/25/2015                   MORRILL            NE   PUBLIC

            PICTURE POSTED ON TWITTER.

&&

TTRUDEL
Special weather statement, Jun 25, 6:52 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
652 PM MDT THU JUN 25 2015

NEZ021-055-260130-
CHEYENNE NE-MORRILL NE-
652 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE AND SOUTHERN MORRILL
COUNTIES UNTIL 730 PM MDT...

AT 651 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DALTON TO 7 MILES
NORTHWEST OF LORENZO...AND MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...DALTON...GURLEY...SIDNEY AIRPORT...SUNOL...
LORENZO...COLTON AND BROWNSON.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 47 AND
77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4100 10263 4100 10321 4104 10331 4144 10294
      4137 10261 4105 10261
TIME...MOT...LOC 0051Z 290DEG 41KT 4136 10292 4108 10318

FINCH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:03 PM MDTSpecial Weather StatementCYSScotts Bluff42 min
Jun 25, 6:13 PM MDTFlash Flood WarningCYSBanner, Morrill, Scotts Bluff4 hr
Jun 25, 6:52 PM MDTSpecial Weather StatementCYSCheyenne38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.